Alert archive / Washington / Red Flag Warnings in 2012

Red Flag Warning 5, NWS Pendleton, OR

August 8, 2012Cowlitz County, Washington

NWS Pendleton, OR issued this red flag warning at Aug 8, 2012, 8:21 AM PDT for Cowlitz County, Washington. It took effect at Aug 8, 2012, 2:00 PM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 8, 2012, 8:21 AM PDT (15:21 UTC)
In effect from
Aug 8, 2012, 2:00 PM PDT
Expired
Aug 8, 2012, 8:00 PM PDT
In force
6 hr
Issued by
NWS Pendleton, OR

County Cowlitz County, WA

The radar

The Portland,OR radar (KRTX), 58 km from the middle of the area, began a volume at 15:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 12:00Z, 3.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 12:00Z on 2012-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 12:00Z on 2012-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

461 
WWUS86 KPDT 081521
RFWPDT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
821 AM PDT WED AUG 8 2012

...INCREASING WINDS AND LOW RELATIVE HUMIDITY THIS AFTERNOON AND EVENING
FOR PORTIONS OF THE LOWER COLUMBIA BASIN...

.A SURGE OF COOLER MARINE AIR WILL BRING LOCALLY BREEZY WINDS TO
PORTIONS OF THE LOWER COLUMBIA BASIN THIS AFTERNOON AND
EVENING...PARTICULARLY IN THE HANFORD DISTRICT AND ALONG THE
WASHINGTON AND OREGON BORDER. MEANWHILE...THE RELATIVE HUMIDITY
WILL BE IN THE TEENS. THE COMBINATION OF WINDS AND LOW RELATIVE
HUMIDITY WILL RESULT IN RED FLAG CONDITIONS.

ORZ631-WAZ675-082330-
/O.NEW.KPDT.FW.W.0005.120808T2100Z-120809T0300Z/
COLUMBIA BASIN OF OREGON-
EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN-
821 AM PDT WED AUG 8 2012

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
PDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY ACROSS FIRE
WEATHER ZONES OR631 AND WA675...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING. 

* AFFECTED AREA...IN OREGON...FIRE WEATHER ZONE 631 COLUMBIA 
  BASIN OF OREGON. IN WASHINGTON...FIRE WEATHER ZONE 675 EASTERN 
  WASHINGTON SOUTHERN COLUMBIA BASIN.

* TIMING...WINDS WILL INCREASE AROUND 2 PM AND BECOME LOCALLY BREEZY
  IN THE LATE AFTERNOON AND EVENING HOURS.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* IMPACTS...THE COMBINATION OF WINDS, LOW HUMIDITY, AND 
  CRITICALLY DRY FUELS MAY RESULT IN RAPID FIRE SPREAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/PENDLETON (ALL LOWER CASE)
3 follow-up statements
920 
WWUS86 KPDT 081711 CCA
RFWPDT

URGENT - FIRE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE PENDLETON OR
1008 AM PDT WED AUG 8 2012

...INCREASING WINDS AND LOW RELATIVE HUMIDITY THIS AFTERNOON AND EVENING
FOR PORTIONS OF THE LOWER COLUMBIA BASIN...

.A SURGE OF MARINE AIR THROUGH THE COLUMBIA RIVER GORGE AND
THROUGH THE PASSES OF THE WASHINGTON CASCADES WILL BRING LOCALLY
BREEZY WINDS TO PORTIONS OF THE LOWER COLUMBIA BASIN THIS
AFTERNOON AND EVENING...PARTICULARLY IN THE HANFORD DISTRICT AND
ALONG THE WASHINGTON AND OREGON BORDER. MEANWHILE...THE RELATIVE
HUMIDITY WILL BE IN THE TEENS. THE COMBINATION OF WINDS AND LOW
RELATIVE HUMIDITY WILL RESULT IN RED FLAG CONDITIONS.

ORZ631-WAZ675-090130-
/O.NEW.KPDT.FW.W.0005.120808T2100Z-120809T0300Z/
COLUMBIA BASIN OF OREGON-
EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN-
1008 AM PDT WED AUG 8 2012

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
PDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY ACROSS FIRE
WEATHER ZONES OR631 AND WA675...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING. 

* AFFECTED AREA...IN OREGON...FIRE WEATHER ZONE 631 COLUMBIA 
  BASIN OF OREGON. IN WASHINGTON...FIRE WEATHER ZONE 675 EASTERN 
  WASHINGTON SOUTHERN COLUMBIA BASIN.

* TIMING...WINDS WILL INCREASE AROUND 2 PM AND BECOME LOCALLY BREEZY
  IN THE LATE AFTERNOON AND EVENING HOURS.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* IMPACTS...THE COMBINATION OF WINDS, LOW HUMIDITY, AND 
  CRITICALLY DRY FUELS MAY RESULT IN RAPID FIRE SPREAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/PENDLETON (ALL LOWER CASE)
170 
WWUS86 KPDT 082222
RFWPDT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
322 PM PDT WED AUG 8 2012

...INCREASING WINDS AND LOW RELATIVE HUMIDITY THIS AFTERNOON AND
EVENING FOR PORTIONS OF THE LOWER COLUMBIA BASIN...

.A SURGE OF MARINE AIR THROUGH THE COLUMBIA RIVER GORGE AND
THROUGH THE PASSES OF THE WASHINGTON CASCADES WILL BRING LOCALLY
BREEZY WINDS TO PORTIONS OF THE LOWER COLUMBIA BASIN THIS
AFTERNOON AND EVENING. MEANWHILE...THE RELATIVE HUMIDITY WILL BE
IN THE TEENS. THE COMBINATION OF WINDS AND LOW RELATIVE HUMIDITY
WILL RESULT IN RED FLAG CONDITIONS.

WAZ631-090300-
/O.EXA.KPDT.FW.W.0005.000000T0000Z-120809T0300Z/
LOWER COLUMBIA BASIN OF WASHINGTON-
322 PM PDT WED AUG 8 2012

...RED FLAG WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR
WIND AND LOW RELATIVE HUMIDITY ACROSS FIRE WEATHER ZONE WA631...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
UNTIL 8 PM PDT THIS EVENING. 

* AFFECTED AREA...IN WASHINGTON...FIRE WEATHER ZONE 631 LOWER 
  COLUMBIA BASIN OF WASHINGTON.

* WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 14 PERCENT.

* IMPACTS...THE COMBINATION OF WINDS, LOW HUMIDITY, AND 
  CRITICALLY DRY FUELS MAY RESULT IN RAPID FIRE SPREAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

ORZ631-WAZ675-090300-
/O.CON.KPDT.FW.W.0005.000000T0000Z-120809T0300Z/
COLUMBIA BASIN OF OREGON-
EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN-
322 PM PDT WED AUG 8 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY ACROSS FIRE WEATHER ZONES
OR631 AND WA675...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING.

* AFFECTED AREA...IN OREGON...FIRE WEATHER ZONE 631 COLUMBIA 
  BASIN OF OREGON. IN WASHINGTON...FIRE WEATHER ZONE 675 EASTERN 
  WASHINGTON SOUTHERN COLUMBIA BASIN. 

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 14 PERCENT.

* IMPACTS...THE COMBINATION OF WINDS... LOW HUMIDITY... AND 
  CRITICALLY DRY FUELS MAY RESULT IN RAPID FIRE SPREAD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/PENDLETON (ALL LOWER CASE)
849 
WWUS86 KPDT 090259
RFWPDT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
759 PM PDT WED AUG 8 2012

...RED FLAG WARNINGS WILL EXPIRE AT 8 PM PDT...

ORZ631-WAZ675-090400-
/O.EXP.KPDT.FW.W.0005.000000T0000Z-120809T0300Z/
COLUMBIA BASIN OF OREGON-
EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN-
759 PM PDT WED AUG 8 2012

...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY ACROSS FIRE WEATHER ZONES OR631 AND
WA675...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING. 

RISING RELATIVE HUMIDITIES AND DECREASING WINDS HAVE LOWERED THE
FIRE DANGER ACROSS THE EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN
AND THE COLUMBIA BASIN OF OREGON THIS EVENING. A FEW ISOLATED
LOCATIONS WILL REMAIN AT OR NEAR THE RED FLAG WARNING CRITERIA FOR
THE NEXT HOUR OR TWO BUT OVERALL, THE THREAT HAS ENDED.

$$

WAZ631-090400-
/O.EXP.KPDT.FW.W.0005.000000T0000Z-120809T0300Z/
LOWER COLUMBIA BASIN OF WASHINGTON-
759 PM PDT WED AUG 8 2012

...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY ACROSS FIRE WEATHER ZONE WA631...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING. 

RISING RELATIVE HUMIDITIES AND DECREASING WINDS HAVE LOWERED THE
FIRE DANGER ACROSS THE LOWER COLUMBIA BASIN OF WASHINGTON THIS
EVENING. A FEW ISOLATED LOCATIONS WILL REMAIN AT OR NEAR THE RED
FLAG WARNING CRITERIA FOR THE NEXT HOUR OR TWO BUT OVERALL, THE
THREAT HAS ENDED.

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/PENDLETON (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this red flag warning went out at Aug 8, 1:58 AM PDT, 6 hours 23 minutes earlier.

Area forecast discussion, Aug 8, 1:58 AM PDT, 6 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
158 AM PDT WED AUG 8 2012

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT...A WEAK FRONTAL BOUNDARY
IS STRETCHED ALONG THE CASCADES. THE SUPPORTING SHORT WAVE WILL MOVE
THROUGH TODAY...BUT THE SURFACE REFLECTION WILL BE A MARINE PUSH
WITH COOLER TEMPERATURES AND BREEZY WINDS IN THE LOWER COLUMBIA
BASIN. WALLOWA COUNTY WILL BE ON THE EDGE OF THE UNSTABLE ATMOSPHERE
AND LIMITED MOISTURE...SO A FEW THUNDERSTORMS ARE POSSIBLE LATE THIS
AFTERNOON AND EVENING. DRIER...COOLER...AND MORE STABLE CONDITIONS
WILL BE OVER EASTERN WASHINGTON AND OREGON TONIGHT AND THURSDAY AS
WESTERLY FLOW MOVES INTO THE AREA BEHIND THE SYSTEM.  COONFIELD

.LONG TERM...FRIDAY THROUGH TUESDAY...THE LONGER RANGE MODELS ARE IN
FAIRLY GOOD AGREEMENT WITH A DRY ZONAL FLOW OVER THE FORECAST AREA
TO START THE EXTENDED PERIOD THROUGH UNTIL ABOUT SUNDAY. AFTER THAT
THE MODELS START TO DIVERGE FROM EACH OTHER WITH THE ENSEMBLES
BECOMING MORE SCATTERED BETWEEN THE MEMBERS. THE GFS THEN WANTS TO
KEEP A MOSTLY ZONAL FLOW OVER THE FORECAST AREA WHILE THE ECMWF AND
DGEX AND UKMET TRIES TO DIG A TROUGH DOWN FROM BRITISH COLUMBIA.
EVEN WITH THE SPREAD DEVELOPING BETWEEN THE MODELS THE MOISTURE AND
DYNAMIC ENERGY AS WELL AS THE INSTABILITY REMAINS NORTH AND EAST OF
THE FORECAST AREA. THE ECMWF/DGEX/UKMET SOLUTION WOULD BRING IN
COOLER AIR AND SOME CLOUDS WHILE THE GFS WOULD KEEP IT WARMER BUT
STILL DRY AND STABLE. ALSO THE ECMWF/DGEX/UKMET WOULD BRING MORE
WIND TO THE FORECAST AT THE SOUTH SIDE OF THE TROUGH WHERE THE JET
STREAM WOULD BE THE STRONGEST...RESULTING IN A STRONGER MARINE PUSH
OFF THE PACIFIC INTO THE NORTHWEST. SINCE THERE ARE THESE FAIRLY
LARGE DIFFERENCES IN THE MODELS BEYOND SUNDAY HAVE DECIDED TO NOT
MAKE ANY CHANGES DUE TO THE LACK OF CERTAINTY AND WILL KEEP A DRY
FORECAST THROUGH TUESDAY. TEMPERATURES WILL REMAIN ABOVE NORMAL
ABOUT 5 TO 8 DEGREES THROUGH THE PERIOD. 88

&&

.AVIATION...12Z TAFS...VFR CONDITIONS WILL REMAIN OVER THE AREA AND
ALL TAF SITES THROUGH THE NEXT 24 HOURS WITH ONLY SOME MID AND HIGH
CLOUDS AS A WEAK DISTURBANCE MOVES ACROSS THE AREA TODAY. THIS
DISTURBANCE WILL CAUSE AN INCREASE IN WIND AT KDLS AND THE WESTERN
OREGON LOWER COLUMBIA BASIN/BLUE MOUNTAIN FOOTHILLS THIS AFTERNOON
AND EVENING...WITH SPEEDS OF 15 TO 25 KTS IN THE GORGE AND WESTERN
BASIN (KDLS) AND 10 TO 20 KTS IN THE OREGON BLUE MOUNTAIN FOOTHILLS
(KPDT). ELSEWHERE WINDS WILL BE FAIRLY LIGHT AND GENERALLY BETWEEN 5
TO 15 KTS BY THIS AFTERNOON AND DECREASING OVERNIGHT TONIGHT. 88

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  90  55  88  55 /  10   0   0   0
ALW  92  61  90  61 /  10  10   0   0
PSC  95  58  91  57 /   0   0   0   0
YKM  92  59  90  56 /   0   0   0   0
HRI  94  54  90  56 /   0   0   0   0
ELN  88  56  88  54 /   0   0   0   0
RDM  86  46  90  45 /  10  10   0   0
LGD  90  51  90  52 /  10  10  10   0
GCD  91  53  92  55 /  10  10  10   0
DLS  88  60  89  58 /   0   0   0   0

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...NONE.
&&

THREAT INDEX
TODAY : GREEN
THURSDAY : GREEN
FRIDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

76/88/88
Hazardous weather outlook, Aug 8, 5:10 AM PDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
510 AM PDT WED AUG 8 2012

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
091215-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
510 AM PDT WED AUG 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS
     WALLOWA COUNTY

A FEW THUNDERSTORMS MAY DEVELOP OVER NORTHEAST OREGON MOUNTAINS LATE
THIS AFTERNOON AND EVENING.  WINDS WILL PICK UP OUT OF THE COLUMBIA
RIVER GORGE DUE TO A MARINE PUSH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

FAIR WEATHER IS EXPECTED THE REST OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

Nearby

Red Flag Warnings in Washington, 2012Red Flag Warnings in Oregon, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.